# SDR R61A201303080262

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 12,161 hours, 9,651 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Dirty
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THAT THE R1 DOOR IS MAKING A LOUD SQUEAL IN FLIGHT.  MAINTENANCE CLEANED, INSPECTED AND PERFORMED A PRESSURE CHECK PER EMB AMM 21-31-0.  NO SQUEAL NOTED, OPS CHECKED GOOD.
